CSpace

Browse/Search Results:  1-10 of 43 Help

Selected(0)Clear Items/Page:    Sort:
A Second-Order Two-Scale Algorithm for Thermo-Mechanical Coupling Problems in Quasi-Periodic Porous Materials 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 4, 页码: 1144-1176
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Guan, Tianyu;  Yuan, Zifeng
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
SOTS model  radiation effect  thermo-mechanical performance  quasi-periodic structures  
Multiscale computational method for transient heat conduction problems of periodic porous materials with diverse periodic configurations in different subdomains 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 215-234
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Ma, Qiang;  Cheng, Xiaohan
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Periodic porous materials  Asymptotic homogenization method  Diverse periodic configurations  Error estimate  SOTS numerical algorithm  
Multi-scale asymptotic analysis and computation of the elliptic eigenvalue problems in curvilinear coordinates 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 340, 页码: 340-365
Authors:  Ma, Qiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Homogenization method  Multi-scale asymptotic expansion  Eigenvalue problems  Finite element approximation  Coordinate transformation  
Macroscopic damping model for structural dynamics with random polycrystalline configurations 期刊论文
ACTA MECHANICA SINICA, 2018, 卷号: 34, 期号: 3, 页码: 493-506
Authors:  Yang, Yantao;  Cui, Junzhi;  Yu, Yifan;  Xiang, Meizhen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Polycrystalline cluster  Dynamical equation  Damping coefficient  Two-scale homogenization method  Atomic-Continuum Coupled Model  
High-order three-scale method for mechanical behavior analysis of composite structures with multiple periodic configurations 期刊论文
COMPOSITES SCIENCE AND TECHNOLOGY, 2017, 卷号: 152, 页码: 198-210
Authors:  Yang, Zihao;  Zhang, Yang;  Dong, Hao;  Cui, Junzhi;  Guan, Xiaofei;  Yang, Zhiqiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multiple periodic configurations  HOTS method  Multiscale finite element algorithm  Mechanical behaviors  
A multiscale approach and a hybrid FE-BE algorithm for heterogeneous scattering of Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 460-479
Authors:  Zhang, Yongwei;  Cao, Liqun;  Feng, Yangde;  Wang, Wu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
The electromagnetic scattering problem  Maxwell's equations  Homogenization  Multiscale asymptotic expansion  A heterogeneous material  
Multi-scale modal analysis for axisymmetric and spherical symmetric structures with periodic configurations 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2017, 卷号: 317, 页码: 1068-1101
Authors:  Li, Z. H.;  Ma, Q.;  Cui, J. Z.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotic expansion homogenization method  SOTS finite element algorithm  Modal analysis  Eigenvalue problem  Axisymmetric and spherical symmetric structure  Periodic configuration  
A stochastic multiscale method for thermo-mechanical analysis arising from random porous materials with interior surface radiation 期刊论文
ADVANCES IN ENGINEERING SOFTWARE, 2017, 卷号: 104, 页码: 12-27
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Sun, Yi;  Liu, Yizhi;  Xiao, Youcai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic multiscale method  Interior surface radiation  Random porous materials  Thermo-mechanical analysis  
Transient heat conduction problem with radiation boundary condition of statistically inhomogeneous materials by second-order two-scale method 期刊论文
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2016, 卷号: 100, 页码: 362-377
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Sun, Yi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
SSOTS method  Radiation boundary condition  Heat transfer  Inhomogeneous porous materials  Random distribution  
Second-order two-scale asymptotic analysis for axisymmetric and spherical symmetric structure with periodic configurations 期刊论文
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, 2016, 卷号: 78-79, 页码: 77-100
Authors:  Ma, Qiang;  Cui, Junzhi;  Li, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Axisymmetric and spherical symmetric structure  Linear elastic problem  SOTS asymptotic analysis  Homogenization method  Finite element algorithm  Error estimation